# SDR AALA201807319024

- Difficulty date: July 30, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 56,913 hours, 21,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS DID NOT REPOND PROPERLY TO FLIGHT DECK EMERGENCY  LIGHT SWITCH.  ACCOMPLISHED A RESET OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00.
